MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA THE PERSONALIZED KNEE SOLUTION; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA THE PERSONALIZED KNEE SOLUTION; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 42500605801
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in singapore.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during a procedure, the implants were being prepared for use when both of the inner and outer packaging were observed to be deformed.The implant (femoral component) was observed to be bulging against the tyvek peel layer, of the inner packing.No physical breach in the packaging was observed.Subsequently, the surgeon requested another implant to be used instead as there were concerns with safety, quality and sterility of the device.No patient consequences were reported as a result of the event.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; d9; g1; g3; g6; h1; h2; h3; h4; h6 visual evaluation of the provided photos/returned product found the sterile packaging exhibits damage that is visually consistent with thermal damage.Sterility is considered breached.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined at this time.This complaint was confirmed by evaluation of the provided photos and returned product.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA THE PERSONALIZED KNEE SOLUTION
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20293805
Report Number3007963827-2024-00363
Device Sequence Number7199603
Product Code JWH
UDI-Device Identifier00889024229174
UDI-Public(01)00889024229174(17)340519(10)66482370
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42500605801
Device Lot Number66482370
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Patient SexPrefer Not To Disclose